Journal of Mathematics of Kyoto University

On differential systems, graded Lie algebras and pseudo-groups

Noboru Tanaka

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 10, Number 1 (1970), 1-82.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523814

Digital Object Identifier
doi:10.1215/kjm/1250523814

Mathematical Reviews number (MathSciNet)
MR266258

Zentralblatt MATH identifier
0206.50503

Citation

Tanaka, Noboru. On differential systems, graded Lie algebras and pseudo-groups. J. Math. Kyoto Univ. 10 (1970), no. 1, 1--82. doi:10.1215/kjm/1250523814. https://projecteuclid.org/euclid.kjm/1250523814


Export citation